Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Allergy to eye dilator, swelling, severe irritation, Pataday eye drop, omnicortil 40. Is it OK to stop tablet and continue with drops?

Hi I had an allergy after an eye test where an eye dilator was used.I had swelling ,severe irritation around the eyes. The allergy continued over 3 days and showed no signs of relief . I went back to the eye specialist and he prescribed Pataday eye drops and one omnicortil 40 orally per day for 5 days. In 24 hours this manifested in immediate relief and the signs described earlier have waned considerably.I have taken 2 tablets of omnicortil 40, I read about the side effects of omnicortil 40 and am worried . Now that I am much better can I stop omnicortil 40 and just continue the other eyedrops? Ashok
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hi it seems from the history that you had an allergy to one of the components of the eyedrop.
First thing you need to do is go back to the physician NOTE DOWN NAME OF THE EYEDROP and always carry it with you whenever you visit any doctor for any purpose
Now Omnacortil you can stop immediately as you have taken just for 2 days
Hoe this works for you
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor